# SDR AUS20040480

- Difficulty date: June 2, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: NB451803
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL ROD CORRODED ON INTERNAL THREADS. FOUND DURING INSPECTION IAW SB 303 AND AD/BN2/082.
